Authors: Ognjanović, Zoran 
Rašković, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A logic with higher order probabilities
Journal: Publications de l'Institut Mathematique
Volume: 60
Issue: 74
First page: 1
Last page: 4
Issue Date: 1996
Rank: M24
ISSN: 0350-1302
URL: http://elib.mi.sanu.ac.rs/files/journals/publ/80/n074p001.pdf
Abstract: 
An extension of the propositional probability logic LPP given in [3] that allows higher order probabilities is introduced. The corresponding completeness and decidability theorems are proved.
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

28
checked on Jan 17, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.